# SDR GUU2002F00002

- Difficulty date: May 7, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE INSPECTION (LINE CHECK) THE RIGHT ENGINE WAS DETERMINED TO HAVE DISCOLORED OIL.  CHANGE OIL AND OIL FILTER.  PLACED ENGINE ON OIL WATCH.
